# SDR UALA2008111301384

- Difficulty date: March 12, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N941UA
- Make and model: Boeing 737522
- Aircraft serial: 26676
- Aircraft time: 43,173 hours, 27,090 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5717623097
- Condition: Cracked
- Location: Cockpit
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORT:  L2 WINDOW CRACKED AND ARCED ON APPROACH INTO YYZ AT 2000 MSL.  TURNED OFF WINDOW HEAT.  *S/D*  REPLACED THE 2L WINDOW.
